MathSciNet Relay Station
MathSciNet bibliographic data
MR1076065 (91k:30062) 30D05
Baker, I. N.; Rippon, P. J. On compositions of analytic self-mappings of a convex domain. Arch. Math. (Basel) 55 (1990), no. 4, 380–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement